Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LostInTangent

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About LostInTangent

  • Rank
    New Member

Recent Profile Visitors

1124 profile views
  1. I finally switched over to CeraVe as well. I'd been a religious Cetaphil user forever, but now I can't imagine using anything but CeraVe. I'm really liking the Finacea so far. It goes on matte, and absorbs really fast. I haven't experienced any itching/burning/tingling at all that I've seen other people complain about. I've only been on it for a few days, so I don't expect to see any results for a while, but I'm happy with it in my regimen. The Atralin on the other hand is extremely questionabl
  2. After a couple of courses of Accutane, and long time use of Differin, my acne is pretty mild. But, two things I've never quite gotten control over (besides while on Accutane) are pore congestion and extremely oily skin. When I was on Differin, my skin would cycle between (almost) oil-free and oily from day to day. It got pretty frustrating. It also didn't seem to do much for blackheads, so I decided to switch up my regimen. My derm just recently prescribed Finacea and Atralin. She says that the
  3. I just got prescribed a similar regimen: Finacea in the morning and Atralin at night. I haven't noticed any irritation from the combo so far.
  4. Has anyone noticed their skin getting oilier while on Epiduo? I've been on Differin .3% for a while and wanted to switch to Epiduo but I'm worried since when I originally used Differin .1% (which Epiduo contains) it made my skin oilier. For some reason the .3% didn't have the same effect (My derm says she sees this reaction happen a lot). I have really oily skin to begin with and I'd really like something that could help tame it a bit. My acne is extremely mild right now (only really blackheads
  5. What would you constitute as overuse? I just started using Nizoral based on the recommendation of many hair loss forums. I certainly don't want to make the shedding worse, but it seemed like there is a lot of agreement that it helps reduce hair loss. I've been off Accutane for 6 months and my temples receded about an inch on each side. Both of sideburns also receded. I'm still holding on to some hope that I could get some of my hairline back, but I'm also not really holding my breath. At this p
  6. So I'm back on Differin. My skin did not agree with the Klaron at all. Getting cysts, when I never get cysts, was pretty scary, and wasn't something I was going to mess around with. Luckily, Duac was there to zap the cysts within a few days. I seriously love that stuff for spot treating.
  7. After only a week of being off Differin, my nose area is extremely congested with blackheads, and my skin overall looks like crap. I'm going to my derm this afternoon to ask about whether I should go back on it. I was hoping I could move beyond retinoids, but it looks like the Differin might have been keeping my blackhead situation at bay.
  8. You should definitely be using a good moisturizer while using a BP product, since it will dry you out. If your skin is getting too dry than switching to using the Duac every other day would be a good option. The last thing you want to do is aggravate your skin so badly that it backfires on you (e.g. overproduces oil).
  9. Accutane is no more a cure for acne than any other oral/topical treatment. Some who take it might have permanent remission, but there are tons (including myself) whose acne came back right after stopping the medication. I can look back over the last 5 years and list off numerous different treatments that kept me completely clear for a period of time, then eventually "wore off". Accutane is no different. I think the myth that Accutane is this magical holy grail answer to acne is what causes so
  10. Everyone has different reactions to different topicals/antibiotics/etc., so you might just have to try a few. I personally can't tolerate BP, and salicylic acid never did anything for me. Epiduo is a good topical, but if you have issues with BP, you might be better off trying Differin, which a lot of people (including myself) have found to be quite effective. I didn't see you mention trying any topical retinoids, so you might ask your derm about that option. Since you're having issues with acne
  11. Choosing whether to take Accutane is a very difficult decision, and should be made after lots of thought. Personally, I jumped at the idea of taking Accutane, and in the end regret ever having done so. But, I only ever had pretty mild acne, so the trade offs weren't worth it. Your situations sounds like you have fairly severe acne, and as such you might be willing to make some sacrifices in other areas. For instance, there are side effects that occur in some people, and not in others, so it's b
  12. I've been using Differin for the last couple of months, and my acne has been pretty much non-existent, aside from maybe one small pimple from time to time. The downside though is that my skin has become very thin, to the point that I scar and get red way too easily. After speaking with my derm, I've decided to give my skin a break and go off the Differin for a while, if not forever. Because my skin is super gentle right now, she decided to put me on Klaron lotion instead. I seem to read nothing
  13. I've got moderate (but persistent) acne, and the most extremely oily skin possible (it is beyond disgusting). I also scar very easily, so even my mild acne has been problematic for me. After trying everything imaginable, my derm finally turned to Accutane. I went on a short course of it late last year in which I started with 20mg/day, moved to 40mg/day, and was then later moved up to 80mg/day. I ended up stopping after about 5 months because the hair shedding got out of control. I had to buzz m
  14. My derm gave me the prescription immediately and just told me to promise to get the blood test before taking it. I had the blood test the same day and when my results came back positive the next guy I started my course.
  15. You definitely don't want to allow yourself to make any rash decisions. Accutane has a ton of potential side-effects, and for some, they aren't worth the risk. For many of us, we've been fighting acne in every shape and form for years and have come to realize that Accutane is the only option. If you're just now experiencing acne, there might be plenty of very helpful options to go with. If I was you, I'd be extremely open and honest with your dermatologist. In my experience, you can convince mo
×